Journal article icon

Journal article

Insulin dependent diabetes mellitus and coeliac disease.

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Primary Care Health Sciences, PHC-Paediatrics
Role:
Author
Journal:
Journal of the Royal Society of Medicine
Volume:
84
Issue:
7
Pages:
436
Publication date:
1991-07-05
EISSN:
1758-1095
ISSN:
0141-0768
URN:
uuid:45c406e8-3935-4b8b-92cd-d9a1e7c158a6
Source identifiers:
245785
Local pid:
pubs:245785

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP